# SDR DALA2024081708217

- Difficulty date: August 13, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, FWD CARGO FLOOR RAIL AT RBL 18 AT STA. 500E - 500I HAVE DAMAGE AROUND FASTNER HOLES. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AT FWD CARGO RAIL STA 500E-500I IAW B737 SRM 53-00-53-2R-2 ALT. 2 E. (LP 0503951)
